# SDR SWIA200414017

- Difficulty date: October 25, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 6,301 hours, 4,850 cycles
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 1795
- Condition: Failed
- Location: Te Flap
- Part time: 6,272 hours, 4,834 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON APPROACH.  FLAPS FAILED AT ZERO.  REMOVED AND REPLACED NR 4 FLAP ACTUATOR IAW MM 27-53-01, 27-53-05. OPERATIONAL CHECK GOOD.
